# SDR SWIA2017110643960

- Difficulty date: October 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 29,298 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 VERTICAL POST AT LBL 18 OTBD SIDE IS CRACKED.   INSTALLED A NEW VERTICAL POST ASSY IAW REO AND SRM.
